The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Tohoku Mathematical Journal. Second Series
( Vol. 56 NO.2 / (2004))
Semi-Riemannian Submersions with Totally Geodesic Fibres
Gabriel Baditoiu,
Pages. 179-204
Abstract We classify semi-Riemannian submersions with connected totally geodesic fibres from a real pseudo-hyperbolic space onto a semi-Riemannian manifold under the assumption that the dimension of the fibres is less than or equal to three. Also, we obtain the classification of semi-Riemannian submersions with connected complex totally geodesic fibres from a complex pseudo-hyperbolic space onto a semi-Riemannian manifold under the assumption that the dimension of the fibres is less than or equal to two. We prove that there are no semi-Riemannian submersions with connected quaternionic fibres from a quaternionic pseudo-hyperbolic spac onto a Riemannian manifold.
Contents 1. Introduction and main results.
2. Preliminaries and exampler
3. Proof of the main results
Key words Semi-Riemannian submersions, isotropic semi-Riemannian manifolds. totally geodesic submanifolds, Ehresmann connections.
Mathmatical Subject Classification 53C50